zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Bifurcation and stability analysis in predator-prey model with a stage-structure for predator. (English) Zbl 1183.92085
Summary: A predator-prey system with Holling type II functional response and stage-structure for the predator is presented. The stability and Hopf bifurcations of this model are studied by analyzing the associated characteristic transcendental equation. Further, an explicit formula for determining the stability and the direction of periodic solutions bifurcating from the positive equilibrium is derived by the normal form theory and center manifold arguments. Some numerical simulations are also given to illustrate our results.
34C60Qualitative investigation and simulation of models (ODE)
34C23Bifurcation (ODE)
65C20Models (numerical methods)
[1]Hale, J.K.: Theory of Functional Differential Equations. Springer, New York (1977)
[2]Chen, F.D., : Permanence of a nonlinear integro-differential prey-competition model with infinite delays. Commun. Nonlinear Sci. Numer. Simul. 13, 2290–2297 (2008) · Zbl 1221.34193 · doi:10.1016/j.cnsns.2007.05.022
[3]Huo, H.F., Li, W.T., Liu, X.: Existence and global attractivity of positive periodic solutions of an impulsive delay differential equation. Appl. Anal. 83, 1279–1290 (2004) · Zbl 1065.34068 · doi:10.1080/00036810410001724599
[4]Kuang, Y.: Delay Differential Equations with Applications in Population Dynamics. Mathematics in Science and Engineering, vol. 191. Academic Press, Boston (1993)
[5]Xiao, Y.N., Chen, L.S.: Modeling and analysis of a predator–prey model with disease in the prey. Math. Bios. 171, 59–82 (2001) · Zbl 0978.92031 · doi:10.1016/S0025-5564(01)00049-9
[6]Yan, J.R., Zhao, A.M.: Oscillation and stability of linear impulsive delay differential equations. J. Math. Anal. Appl. 227, 187–194 (1998) · Zbl 0917.34060 · doi:10.1006/jmaa.1998.6093
[7]Chen, F.D., You, M.S.: Permanence, extinction and periodic solution of the predator–prey system with Beddington–DeAngelis functional response and stage structure for prey. Nonlinear Anal. Real World Appl. 9, 207–221 (2008) · Zbl 1142.34051 · doi:10.1016/j.nonrwa.2006.09.009
[8]Chen, F.D., Chen, Y., Shi, J.: Stability of the boundary solution of a non-autonomous predator–prey system with the Beddington–DeAngelis functional response. J. Math. Anal. Appl. 344, 1057–1067 (2008) · Zbl 1147.34038 · doi:10.1016/j.jmaa.2008.03.050
[9]Sun, X.K., : Permanence of a Holling type II predator–prey system with stage-structure. In: Proceedings of the 6th Conference of Biomathematics, Tai’an, P.R. China, July. Adv. Biomath. 2, 598–602 (2008)
[10]Song, X.Y., Hao, M.Y., Meng, X.Z.: A stage-structured predator–prey model with disturbing pulse and time delays. Appl. Math. Model. 33, 211–223 (2009) · Zbl 1167.34372 · doi:10.1016/j.apm.2007.10.020
[11]Wang, W.D., : Mathematical models of innovation diffusion with stage structure. Appl. Math. Model. 30, 129–146 (2006) · Zbl 1106.37309 · doi:10.1016/j.apm.2005.03.011
[12]Song, X.Y., Chen, L.S.: Optimal harvesting and stability for a predator–prey system model with age structure. Acta Math. Appl. Sinica 18, 423–430 (2002) · Zbl 1054.34125 · doi:10.1007/s102550200042
[13]Tang, S.Y., Chen, L.S.: Multiple attractors in stage-structured population models with birth pulses. Bull. Math. Biol. 65, 479–495 (2003) · doi:10.1016/S0092-8240(03)00005-3
[14]Satio, Y., Takeuchi, Y.: A time-delay model for prey–predator growth with stage structure. Can. Appl. Math. Q. 11, 293–302 (2003)
[15]Xiao, Y.N., Cheng, D.Z., Tang, S.Y.: Dynamic complexities in predator–prey ecosystem models with age-structure for predator. Chaos Solitons Fractals 14, 1403–1411 (2002) · Zbl 1032.92033 · doi:10.1016/S0960-0779(02)00061-9
[16]Qu, Y., Wei, J.J.: Bifurcation analysis in a time-delay model for prey–predator growth with stage-structure. Nonlinear Dyn. 49, 285–294 (2007) · Zbl 1176.92056 · doi:10.1007/s11071-006-9133-x
[17]Gourley, S.A., Kuang, Y.: A stage structured predator–prey model and its dependence on maturation delay and death rate. J. Math. Biol. 49, 188–200 (2004) · Zbl 1055.92043 · doi:10.1007/s00285-004-0278-2
[18]Liu, S.Q., Beretta, E.: A stage-structured predator–prey model of Beddington–DeAngelis type. SIAM J. Appl. Math. 66, 1101–1129 (2006) · Zbl 1110.34059 · doi:10.1137/050630003
[19]Beretta, E., Kuang, Y.: Geometric stability switch criteria in delay differential systems with delay dependent parameters. SIAM J. Math. Anal. 33, 1144–1165 (2002) · Zbl 1013.92034 · doi:10.1137/S0036141000376086
[20]Hassard, B., Kazarinoff, N., Wan, Y.: Theory and Applications of Hopf Bifurcation. Cambridge University Press, Cambridge (1981)